# SDR UALA2012040902180

- Difficulty date: April 8, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 41,932 hours, 9,045 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10204
- Condition: Warning Light
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IDG BLOCKED MESSAGE DISPLAYED & DPI INDICATOR POPPED.  REPLACED IDG, OPS CHECKED NORMAL.
